# SDR SA05074

- Difficulty date: June 17, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639103
- Condition: Discharged
- Location: L-2 Door Slide
- Part time: 9,946 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL CAUTION LIGHT ILLUMINATED IN FLIGHT AND ON LANDING. MAINTENANCE FOUND L-2 DOOR SLIDE INFLATION BOTTLE PRESSURE LOW. MAINTENANCE REPLACED L-2 DOOR SLIDE INFLATION BOTTLE. OK FOR SERVICE.
